# SDR GTIA2023060937247

- Difficulty date: June 7, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 6,717 hours, 2,733 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGTH ATTENDANT SMELLED DIRTY SOCKS SMELL IN THE AFT ON DECENT BELOW 10000 FT -PERFORMED TSM 05-51-14 , CHECKED APU AND ENGINES FOR EXTERNEAL LEAKAGES , NONE NOTED , FLT CREW OPERATED BOTH ENGINES AND PACKS INDIVIDUALLY , NO ODOR NOTED IN COCKPIT OR CABIN , AIRCRAFT OKAY FOE SERVICE
